Table of Contents
Journal of Numbers
Volume 2014, Article ID 158351, 6 pages
http://dx.doi.org/10.1155/2014/158351
Research Article

Sums of Products Involving Power Sums of Integers

Department of Mathematics, Guru Nanak Dev University, Amritsar 143005, India

Received 12 November 2013; Accepted 22 January 2014; Published 27 February 2014

Academic Editor: Junesang Choi

Copyright © 2014 Jitender Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jitender Singh, “Sums of Products Involving Power Sums of Integers,” Journal of Numbers, vol. 2014, Article ID 158351, 6 pages, 2014. https://doi.org/10.1155/2014/158351.